MathSciNet Relay Station
MathSciNet bibliographic data
MR1370526 20G15
Harebov, Alan; Vavilov, Nikolai On the lattice of subgroups of Chevalley groups containing a split maximal torus. Comm. Algebra 24 (1996), no. 1, 109–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement